default-icon

Omega 3 & chest burn

Hello doctor, from the past 3 days I'm using salmon omega 3 supplements from a premium quality supplement brand. Every time after swallowing the omega 3 soft gels, I'm experiencing acidity problems and chest burns. It feels like the capsule has went in the wrong way and feels like something has struck in the chest. What is the reason for this? Help me. Thank you.
views-icons 89 Views Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Arunabha Das
General Physician 3 yrs exp Darjeeling
Gastroesophageal reflux disease is your problem,which sometimes is associated with underlying heart disease which is not completely symptomatic or expressive. Take Tab Panido-DSR 1tab twice daily before food for 20days. Tab Normaxin 1tab twice daily before food for 20days. For cardiac fitness,check for ECG, BLOOD FOR fasting lipid profile, hs-CRP AND ECHOCARDIOGRAPHY. You should also undergo TREADMILL TEST. Start yoga. Avoid diary products including yogurt.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO